Hi.. Today is 54th day of my delivery. Since delivery date I am getting so much of problems. I had bleeding problem, once bleeding problem stopped I got urine infection and I got puss in stitching, right now I am suffering from piles. Since delivery to till date I am taking tablets. My question is whether I ll get any problems because of tablets
I am having piles from last saturday 7 th nw its bleeding for last four days i am taking sitz bath three times and consulted a doctor too but my motion is still tite
Hi, from quite sometime i have been suffering from this thing. Plz help me out. Much of the time i feel full and can't take my normal diet. I also feel adominal pain before after washroom and my stool also looks semi solid. Unlike earlier a glass of water now can give me urge.
Some doctor say it is infection and some say it is because of liver. But i can't understand why it is happening now when i am not taking alcohol anymore and why it is comming again n again.Plz let me know what is it n reason for it.
Plz help n also share do and don't.
In Temporary Inflammatory condition of Large Intestine and Large Piles, Is Taking Stimulant Laxative is Safe or Not? Thanks
Recently my father was diagnosed with tumour in stomach and doctor had done laprascopy to do biopsy test . We got results of ascitic fluid cytology report which says "reactive mesothelial effusion " and " no malignant cell are seen". Pls explain what does it mean..Is my father have cancer?